# SDR CALA0600146

- Difficulty date: April 29, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N14628
- Make and model: Boeing 737524
- Aircraft serial: 27532
- Aircraft time: 30,886 hours, 16,308 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65C807351
- Condition: Corroded
- Location: Bs 927-1006
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND R-2 DOOR ANGLE CORRODED ON UPPER SURFACE AT STA 927-1006, RBL 46.  THE ANGLE WAS REMOVED AND REPLACED IAW SRM 51-10-02.
